MathSciNet Relay Station
MathSciNet bibliographic data
MR65621 27.2X
Bledsoe, Woodrow W.; Norris, Michael J.; Rose, Gene F. On a differential inequality. Proc. Amer. Math. Soc. 5, (1954). 934–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement